Doctor insights on:
Yeast Extract Side Effects
Red yeast rice: Check this web site. Http://www. Webmd. Com/vitamins-supplements/ingredientmono-925-Red%20Yeast%20Rice%20 (RED%20YEAST).aspx? ActiveIngredientId=925&activeIngredientName=Red%20Yeast%20Rice%20 (RED%20YEAST) ...Read more
Yes and no....: For the most part, no problems for most patients. However, it can rarely cause signifcant liver issues, and more importantly, it inhibitis part of the c-p450 ssytem in the liver and can elevate blood levels of many medicines. Let your pharmacist know what you are taking, or your prescribing doctor to make sure you have no interactions. ...Read more
Azo yeast tablet: Some of the components in Azo yeast tablet are manufactured in a homeopathic manner, but aren't prescribed in a homeopathic way. It's being used like a generic supplement rather than as a remedy that has been specifically come to through homeopathic casetaking. Homeopathic medicines do not induce "side effects, " but occasionally can aggravate symptoms on the path towards healing. [see comment]. ...Read more
Often antibiotic use: Yeast infections are due to a fungus called candida which is normally found in the vagina. However, if there is a lack of healthy vaginal bacteria it can lead to overgrowth of yeast. Some causes of overgrowth: antibiotics, ^ estrogen (pregnancy or some birth control pills), malfunctioning immune system, diabetes mellitus as well as friction against vaginal tissues (intercourse) and douching. ...Read more
Many: Ryr can cause abdominal pain, allergic reaction, dizziness, liver and muscle inflammation with muscular pain, flatulance (gas), stomach pain, and headache. Aside from flushing, Niacin can cause liver damage, itching, low blood pressure, upset stomach, diarrhea, vomiting, gout, rashes, headache, diabetes, liver inflammation, and blurred vision. ...Read more
Diflucam: Onky one pill per treatment course gives o side effects and it usually works. ...Read more
None: No proven medical benefits or reported consistent side effects. ...Read more
Is red yeast rice safe to use for lowering my LDL. And should I be taking some other drug to counter act the side effects, if any?
Depends on brand...: Red yeast rice contains several natural forms of a class of drugs called statins. Lipitor, (atorvastatin) zocor, Crestor are all statins. The safety profile is similar to these prescription drugs. Pharmaceutical companies put pressure on the fda to put pressure on nutraceutical companies to remove the active ingredient. Herbal actives by nature's plus still contains it, others do not. Coq10, 300mg for s.E.'s. ...Read more
STOP IT AND: Consult your doctor for alternatives.Get a more detailed answer ›
Monistat 500 for 7 days prescribed for yeast. Severe itching & even cramps (like menstral pain) when I used it. How can I relieve side effects?
Stop it!: If you get worse when taking a medicine, you may have a problem with the medicine as well as the disease. Stop it for now and talk to or see your doc to see if you should continue it or use something else. If you take diphenhydramine and it stops the itching, there's a good chance that you are allergic to the medicine. ...Read more
Recently prescribed with nystatin 100, 000 units vaginal tab for yeast infection. What are the side effects?
I have what I think is a yeast infection. What's safer to take diflucan or ZPack. Worried about QT interval side effects. I do take atenolol daily.?
A yeast infection is: Commonly in women and refers to a yeast overgrowth in the vagina. If you are referring to a fungal infection in the groin, you would treat that with a topical agent like Lotrimen which would have no bearing on QT issues. Oral agents would not be indicated and ZPack is for bacteria not fungus. You need to see a health care provider for an accurate diagnosis and treatment. ...Read more
I switched back to Gyne Lotrimin (clotrimazole) to treat vaginal yeast infection because Monistat almost killed me! I had serious side effects from it.?
Is there a question?: All medicines may have side effects. Common side effects of Monistat include headache, burning/itching/pain in the vagina or urinary opening, or lower abdominal cramps. If Gyne-Lotrimin works better for you and Monistat caused problems...avoiding Monistat is a good decision. ...Read more
What are the Side effects of a yeast infection? I have burning, itchy, plus red & hot skin from where the hairs are. Not sexually active. & feverish
No fever...: A yeast infection can certainly cause burning, itching, red and hot skin. But it doesn't make you feverish. There may be some other reason you are feverish. I almost hate to mention it, but an initial herpes outbreak can give give you all the symptoms you mentioned including fever. It also has tiny skin ulcerations. Best wishes! ...Read more
What type of birth control should I use? I've tried a bunch of different birth control pills and I've experienced bad side effects. Lack of libido, acne, depression, and yeast infections. Is there a reliable non-hormonal type of birth control? I've had 2
Non chemical: There are multiple non-pharmacological options, ranging from extreme measures (abstinence, tubal ligation) to more "light" (and however unequally effective or reliable) like condoms or time-based calculations...Usually a combination of them will provide some degree of reliable anti conception. Consult your gyn dr. ...Read more
I had yeast infection 3 months thought went away now on medication but have horrible period clots, tired can yeast untreated cause serious side effects?
I'm currently prescribed on Gynozole-1 due to a yeast infection. Can I use Monistat to help relieve the itchy/burning side effects during treatment?
Won't help: There is no point in adding Monistat to Gynazole. Both are "azole" drugs (miconazole and butaconazole, respectively); neither works better than the other, and neither is designed to control itching. However, once on treatment, you could safely add an over-the-counter cortisone cream. Cortisone makes yeast worse if used alone, but safe and usually effective when used with azole treatment. ...Read more
Cannot take oral difulcan due to side effects. Prescription terazol (terconazole) 7 cream is irritating me badly. What else is there I can take for yeast infection?
Monastat: Options include 1, 3 or 7 day treatments. Usually available otc at most pharmacies and even grocery stores. ...Read more
Have headaches. 2 mths ago got CDiff and thrush/ yeast infection. Had flaygl 10 days stopped for side effects. Went on vanco. Off now. Still head pain?
See below: May be totally different medical issue. Headaches can have many causes. First need a good history. Do you have any head trauma do you fave trouble seeing after bouts of diahrea you can be left dehydrated. So you need to have this evaluated. You bay need blood work done for say anemia which can cause headaches. Check you blood sugar. Bottom line is you need a thorough evaluation to find the cause h ...Read more
I'm taking 150fluconazole once a wik for oral yeast. For one month Its my last wik. Is it safe even I experience some side efects?
Depends: Can you re-post and share more about the specific side effects? You can also consider a virtual consult for personalized medical advice. Be well! ...Read more
Azo Yeast: This is a generic combination remedy that has been manufactured in a homeopathic dilution process and combined with non-homeopathic probiotic and some other non-homeopathic constituents. Prescribed correctly, homeopathic remedies do not produce side effects. This partially homeopathic product does not list any side effects, although with the non-homeopathic ingredients it may have some. Sorry. ...Read more
I have white patch that starts out as little dots & than is just whitish color flesh on left side in the crease & have pain on left no herpes no yeast?
This needs: This needs to be physically seen by a dermatologist to be properly treated. ...Read more
Ex: face skin compromised, letting yeast come in. Repair skin barrier or use anti-fungal? Two sides to this argument. How would you go about this?
See your doctor: Treating candida with an antifungal is not the best idea, without determining the cause, and whether the immune system is involved systemically. You mentioned the candida can come through an opening in your skin. So if you have an open wound of any kind, and are worried about an infection, or if it looks suspicious, and you want it treated accurately and precisely, then you should see your physician so they can do an examination, and make a diagnosis. Then treatment will be forthcoming. ...Read more
Discharge too?: Typically a vaginal yeast infection is associated with a somewhat thicker, white, clumpy discharge and itching/ redness on the outside and inside areas. Oftentimes it follows a course of antibiotics that one may have taken for another infection. Over the counter remedies can be considered first, but if still symptomatic, you should consult your gyn. Hope you feel better soon. ...Read more